Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Oxcarbazepine Side Effects?

Oxcarbazepine Side Effects?

My husband recently started taking this medication and I have noticed his hands shaking and him having weak grasps, dropping everything. Anyone else using this med experience similar side effects?

A MyEpilepsyTeam Member said:

I did notice I had more of a shake in my hands but that isn't my biggest issue with that medication it's the sores in mouth that never leave unless I'm on an antiviral and I never needed this much antiviral in my life until I got on Trileptal

posted about 4 years ago
A MyEpilepsyTeam Member said:

I hated it, the effects took an extremely huge toll on me. I even missed school days that added up to almost 3 months.
I couldn't handle it. And because of how addictive my mother is to pain pills and stuff like that I even stopped taking it. I didn't want it to affect me

edited, originally posted about 4 years ago
A MyEpilepsyTeam Member said:

Yes he has also complained of that! Says it makes him very tired, almost drugged up feeling. He just started it this past week so I'm hoping he will adjust some to it

posted about 4 years ago
A MyEpilepsyTeam Member said:

I was taking that one, it didn't help me much, besides stopping episodes from happening, it got me sleepy all the time

posted about 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in